| Model Number |
PXCAT0 |
| Medical Device Problem Codes |
Use of Incorrect Control/Treatment Settings (1126); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, explanted iol with reason wrong axis.Clinical reason for the explant is iol noted to be subluxed inferiorly.The lens was replaced with different model company lens.Additional information was received stating as per the surgeon opinion patient had been a restless sleeper since surgery and report it is possible, he accidentally rubbed or manipulating eye has contributed to the cause of event.Patient symptoms were still continuing.